# SDR HEEA077593

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,630 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: 214040806003
- Part serial: 11880
- Condition: Failed
- Location: Xmsn Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION OIL PRESSURE CAUTION LIGHT CAME ON.
